MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. DUODENOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. DUODENOVIDEOSCOPE
Model Number TJF-150
Medical Device Problem Code Residue After Decontamination (2325)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned the duodenovideoscope to the service center for an unrelated issue.During the device evaluation, technicians identified that the universal cord was sticky and the knob wire contained foreign objects.Based on the completed investigation, the identity of the foreign object and the root cause of why it remained in the device could not be definitively determined.It is likely that the reprocessing deviated from the instruction for use.Additionally, the cause of the stickiness on the universal cord was not established.There was no patient involvement.
 
Additional Manufacturer Narrative
B2) date of event is unknown.Additional information will be provided if available.Based on the completed investigation, the identity of the foreign object and the root cause of its retention within the device could not be definitively determined.It is likely that reprocessing deviated from the instructions for use.Additionally, the cause of the stickiness observed on the universal cord could not be established.The event (universal cord is sticky) is detectable and preventable by handling device in accordance with the following ifu: ifu figure number:rc3954 revision:02 chapter: tjf type 150 operation manual chapter 3 preparation and inspection,3.3 preparation and inspection of accessories should any additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor the field performance of this device.

Brand Name
DUODENOVIDEOSCOPE
Common Device Name
DUODENOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25354956
Report Number9610595-2026-44520
Device Sequence Number13234541
Product Code FDT
UDI-Device Identifier04953170307553
UDI-Public04953170307553
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K954451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberTJF-150
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown